# SDR CALA2014080691738

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 43,301 hours, 17,904 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD FWD L FAULT WHEN EMER LIGHTS TEST PERFORMED.  REPLACED SLIDE ASSEMBLY DUE TO EXTERNAL LOAD FAULT DOOR 1R IAW 25-62-44.
